# SDR GTIA021159

- Difficulty date: October 28, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: B48429
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1226 - RED LEFT MAIN GEAR INDICATOR LIGHT FLICKERED OCCASIONALLY IN CLIMB-OUT FROM FL200 TO FL280 THEN REMAINED OUT.  FOUND LEFT MAIN UPLATCH PROXIMITY SENSOR BAD.  REMOVED AND REPLACED LEFT MAIN UP LATCH PROX SENSOR.  SYSTEM OPS CHECKS GOOD.  PERFORMED PROX BOX TEST.  OPS CHECK GOOD.  (M)
